Abstract and Applied Analysis

New Conditions for the Exponential Stability of Pseudolinear Difference Equations in Banach Spaces

Rigoberto Medina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the local exponential stability of evolution difference systems with slowly varying coefficients and nonlinear perturbations. We establish the robustness of the exponential stability in infinite-dimensional Banach spaces, in the sense that the exponential stability for a given pseudolinear equation persists under sufficiently small perturbations. The main methodology is based on a combined use of new norm estimates for operator-valued functions with the “freezing” method.

Article information

Source
Abstr. Appl. Anal., Volume 2016 (2016), Article ID 5098086, 7 pages.

Dates
Received: 28 December 2015
Revised: 18 March 2016
Accepted: 24 March 2016
First available in Project Euclid: 19 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1463662619

Digital Object Identifier
doi:10.1155/2016/5098086

Mathematical Reviews number (MathSciNet)
MR3487291

Zentralblatt MATH identifier
06929369

Citation

Medina, Rigoberto. New Conditions for the Exponential Stability of Pseudolinear Difference Equations in Banach Spaces. Abstr. Appl. Anal. 2016 (2016), Article ID 5098086, 7 pages. doi:10.1155/2016/5098086. https://projecteuclid.org/euclid.aaa/1463662619


Export citation